Facebook Pixel

About The morning after pill

By January 14, 2017 - 11:13pm
Rate This

I am so scared, I dont want to go into detail but I had sex for the first time and got fooled into thinking the guy wore a condom, I know stupid of me. Until he messaged me the next day telling me to get the morning after pill because so and so.. I did about 24 hours after having sex. Exactly a week after taking that pill I have been feeling so sleep deprived, moody as hell and I got my period, and it's an unusual period! I also have THE WORST period pains. What is scaring me is that my period came about 13 or so days early. Is this bad? Will I be pregnant? What do I do? Please help me

Add a Comment1 Comments


Hi, Miss Maee.

Thanks for reaching out to us.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.

You need to be aware of what is going on during sex for your own health.


January 15, 2017 - 6:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!